Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 6, Issue 3, 166 - 250
Articles: 1 - 8 XML export
A New Neural Network Approach For Face Recognition Based On Conjugate Gradient Algorithms And Principal Component Analysis
Author(s): Hamed Azami, Milad Malekzadeh, Saeid Sanei
Pages: 166 - 175
The Moments Of The Profile In Random Binary Digital Trees
Author(s): Ramin Kazemi, Saeid Delavar
Pages: 176-190
Speech Emotion Recognition By Using Combinations Of C5.0, Neural Network (nn), And Support Vector Machines (svm) Classification Methods
Author(s): Mohammad Masoud Javidi, Ebrahim Fazlizadeh Roshan
Pages: 191-200
Common Fixed Point For Affine Self Maps Invariant Approximation In P-normed Spaces
Author(s): H. Shojaei, R. Mortezaei
Pages: 201-209
Effects Of Nimodipinee On Cerebral Hemodynamic And Prognosis Of Diffuse Axonal Injury Patients With Repeated Measurements Design
Author(s): K. Fathi Vajargah, R. Mehdizadeh
Pages: 210-219
Numerical Method For Solving A Kind Of Volterra Integral Equation Using Differential Transform Method
Author(s): Hadis Seiheii, Majid Alavi, Fatemeh Ghadami
Pages: 220-229
A New Modified Approach For Solving Seven-order Sawada-kotara Equations
Author(s): Masoud Saravi, Ali Nikkar, Martin Hermaan, Javad Vahidi, Reza Ahari
Pages: 230-237
Stochastic Online Scheduling With Preemption Penalties
Author(s): Mehdi Heydari, Mohammad Mahdavi Mazdeh, Mohammad Bayat
Pages: 238-250

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more